Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    ironwill2 is offline New Member
    Join Date
    Jan 2002
    Location
    minnesota
    Posts
    44

    gh question need expert advice

    ive been on gh for 6 months at 4iu per day 6 weeks ago i increased from 4iu to 6iu now my feet are very swolen, if i quit will this go away? how long will it take ?



    thanks iron

  2. #2
    Madmax's Avatar
    Madmax is offline Senior Member
    Join Date
    Nov 2002
    Location
    boom town
    Posts
    1,743
    is the pain hasn't gone away then you should decrease your dose...try 5 i.u per day and if they still hurt go back to 4.....swelling should almost be expected when taking growth...my hands and feet swell also....Madmax...

  3. #3
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    It usually goes away after the first month or so but if it is uncomfortable then like Max said you may want to back it down.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •